# SDR DALA2020100503282

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 54-55
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BETWEEN FR 54 TO FR 55 AT STR 38L IN AFT CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED WEB LOCATED BETWEEN FR 54 TO FR 55 AT STR 38L IN AFT CARGO COMPARTMENT, AS PER A320 SRM 51-42-11, SRM 51-72-11.
